Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a secretary concerning a female who was vaccinated with her 3rd dose of Gardasil. Subsequently the patient experienced severe body aches, rash on face and arms, and numbness. Unspecified medical attention was sought. Additional information has been requested. 10/08/07 This is in follow-up to report(s) previously submitted on 6/14/2007. Initial and follow-up information has been received from a secretary and a physician concerning a 17 year old female who was vaccinated with third dose of GARDASIL. Two days after the vaccination, the patient experienced severe body aches, rash on face and arms, numbness, low grade fever, general malaise and abdominal pain. Unspecified medical attention was sought. She denied any headaches, burning with urination, no nausea, vomiting nor diarrhea. Vital signs were stable. The patient was non toxic and in no acute distress. Ear, nose, and throat were unremarkable. Abdomen is soft and depressible. Active bowel sounds. There was slight epigastric tenderness. No mass, no guarding, nor rebounding. A urinalysis test reported 5 - 10 white blood count with a few bacteria. The physician explained to the patient and her father that this may be related to something other than GARDASIL. The patient was given PREVACID 30 mg capsule once a day as needed for the epigastric pain. BACTRIM DS twice a day for 3 days and to drink fluids. At the time of the report, the patient''s outcome was unknown. Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166